MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; SCREW, FIXATION, BONE
Model Number 3.9MM KNOTLESS CORKSCREW, PEEK
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-1941ps, 3.9 corkscrew anchor (s704108), was unable to be fully implanted.The screw driver stripped the anchor causing it to not be able to be advanced to a seated position and was not able to be removed.The anchor needed to be burred down and another anchor was put in it's place.Initial report also stated that no part of the implant was left in the patient.Surgeon has experience using the device.There is no device to return.Additional information has been requested.Additional information provided 6/1/2020: the procedure was a rwmplissage.A 3.9 punch was used to prepare the bone.The bone quality was average and acceptable for use of a punch vs.A drill.The anchor was partially removed.The bottom half was left in the patient and not able to be removed.The top half of the anchor was burred off.The sales rep has confirmed that the new anchor was a 3.9 suturetak which was placed next to the original 3.9 corkscrew anchor.

Brand Name
3.9MM KNOTLESS CORKSCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10159959
Report Number1220246-2020-01901
Device Sequence Number11559375
Product Code HWC
UDI-Device Identifier00888867270794
UDI-Public00888867270794
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number3.9MM KNOTLESS CORKSCREW, PEEK
Device Catalogue NumberAR-1941PS
Device Lot NumberS704108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;